Tremor - drug-induced
Drug-induced tremor will go away when you stop taking the medicine that is causing the shaking.
You may not need treatment or changes in medications if the tremor is mild and does not interfere with your daily activity.
If the benefit of the medicine is greater than the problems caused by the tremor, you may try different doses or types of medicines. Different doses or similar medications may not cause the tremor.
In rare cases, a drug such as inderal (Propanalol) or mysoline (Primidone) may be added to help control the tremor. You may take one of these medications if you cannot stop taking the drug that is causing the tremor.
Never stop taking any medicine without first talking to your doctor.
Drug-induced tremor is not a dangerous condition, but some patients find the tremor annoying and embarrassing.
Severe tremor can interfere with daily activities, especially fine motor skills such as writing, and other activities such as eating or drinking.
Calling your health care provider
Call your health care provider if you are taking a medication and a tremor develops that interferes with your activity or is accompanied by other symptoms.